# SDR DALA2022031001578

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 105,672 hours, 15,486 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 -MISC/DE- ON APPROACH SET THE FLAPS TO 25 AND THE FLAPS LOCKED OUT AT 23 WITH A T/E FLAP DISAGREE EICAS MESSAGE. CORRECTIVE ACTION: COMPLETED FIM TASKS - PERFORMED BITE OF FSEU & FSPM WITH NO FAULTS. CYCLED FLAPS/SLATS SEVERAL TIMES WITH NTF. (8521777)
